# SDR USAAF96080

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11286
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator Module
- Part number: SK3852
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 503 - CLT-DAY - LEFT MAIN GEAR GREEN LIGHT REMAINS ON WITH GEAR RETRACTED.  RETURNED TO FIELD.  MAINTENANCE REPLACED THE LANDING GEAR INDICATOR MODULE.  (M)
